# SDR DXTA200601810

- Difficulty date: December 21, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 9,421 hours, 7,792 cycles
- Engine: Pwa JT15D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR PRIMARY SEAL FAILED AT FL 400,  DOOR SEAL ANNUNC. ILLUMINATED.  DOOR SEAL ANNUNC. EXTINGUISHED DURING DESCENT AT FL380.  PURGED CABIN DOOR PRIMARY SEAL IAW CESSNA 560 ULTRA AMM 36-11-02.  OPS CK GOOD.
